After a few days of starting Oxycotin my knees are killing me. They are swollen and they are killing me. When I try to stand or go up and down stairs the pain is unbearable. I took a water pill today thinking maybe just water retention. I also take Oxycodone. Never had a problem with that. Does anyone know if swollen knees could be a side effect of the meds? I just called and got an appt. with the dr. I want him to check them out. I'm in enough pain with my back. I don't need the extra Knee pain. Just curious if anyone had a similar problem. The meds are not helping anyway so maybe he will change them. Thanks
Hessie, I've taken oxycontin for 6 years now, and have not had this happen to me. And since the oxycontin is the same drug as the oxycodone, just in a time released formula, it shouldn't be causing any issues that the oxycodone hasn't caused. The only different thing, in the oxycontin, may be the inactive ingredients or the ones that cause it to be a time released med. It is possible to have a reaction to an inactive ingredient, so maybe a call to the pharmacist might be better. They have so much more knowledge than the docs, about reactions and such.
Hope this feels better soon. It sounds so painful. Take care and let us know what you find. Hugs, cmpgirl
Thanks everyone for the responses. I was lucky that the Dr. squeezed me in on Wednesday. I researched first on the internet and the Dr. said it was the same thing I researched. He said it was inflammation of the Patella on both knees. He asked if I had fallen or something. So I told him on Sunday I was on my feet most of the day for my son's Confirmation party and church service. At the time it did not hurt. By the end of the night they were killing me. I guess they just coincided with starting the Oxycotin. So he gave me Celebrex for that. Usually I can't take those meds but he said they are not rough on the stomach. He also increased the Oxycotin to 20mg because I told him it was not touching the back pain and I was still taking the Oxycodone every 4 hours still. So I'm glad it was not a side effect. Hopefully it will clear up soon. You ever feel like it is one thing after another? Thanks again.
I am taking both of them too and I don't have this type side effects. I don't see much pain relieve from this combination either but no problems like you have.
I think it's a good idea to see your Dr.